# SDR UALA2013040402212

- Difficulty date: April 3, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 35,216 hours, 15,556 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1127
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

STATIC FOR 10 SECONDS AFTER POWER CHANGE FROM SPEAKERS EVEN WITH SPEAKERS OFF.  SEE HISTORY.  FOUND WX RADAR TR UNIT CAUSING STATIC.  REPLACED WX TR UNIT PER MM, OPS CHECK OKAY.
